# SDR SWAA2023040312187

- Difficulty date: March 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY END OF STRINGER AT BS 540 STRINGER 26L.<[01] SRM 53-00-03-2R-1 REPAIR 1 IS APPLICABLE TO THIS REPAIR AT S-26L;[07] RECEIVED 1 EA REPLACMENT STRINGER FROM MACHINE SHOP AND PENETRANT INSPECTED ON CUSTOMER RO# 909148-SWA (JOB#557567); FABRICATED LOCATED AND DRILLED BOTH STRINGER AND SPLICE ANGLE IAW SROM 53-00-03-2R-1 REPAIR 1; A OK TO TREAT AND PRIME ALL REPAIRE PARTS AND CUT OUT;[12] INSTALLED ALL REPAIR PARTS FWD CARGO BAY STRINGER 26L BS 500D+10 TO BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[13] PRIOR TO INSTALLATION ON STEP 7 SPLICE REPAIR PART FABRICATED UPDATE MATERIAL MADE FROM 69-78188-14 PO# 821267 PER SRM 53-00-03-2R-1; REPAIR 1;[14] VERIFIED CORRECTIVE ACTION 12;13; STEPS 2 AND 3;[15] APPLIED FILLET SEAL AND CIC AROUND REPAIR AREA FWD CARGO BAY STRINGER 26L BS 500D+10 TO BS 540 CARD IS COMPLETED;[16] CORRECTED ITEM 15: APPLIED FILLET SEAL AND CIC AROUND REPAIR AREA FWD CARGO BAY STRINGER 26L BS 500D+10 TO BS 540 IAW SRM 53-00-03-2R-1; REPAIR 1 CARD IS COMPLETED;[17] VERIFIED CORRECTIVE ACTION 15 AND 16;[18] N/A STEP 1 DUE TO THE S-26L STRINGER REPAIR BEING A LOWER LOBE; NON-FCBS NOTE 1 STRINGER (737-700 SRM 51-00-04 PARAGRAPH 10 TABLE 7 ITEM 53-0019); THE REPAIR SHOULD BE CAT A PER 737-700 SRM 53-00-03 REPAIR 1 PARAGRAPH 2.B;[19] VERIFIED CORRECTIVE ACTION 18.
